Ibuprofen Medisorb №10/№20, 200 mg

200 mg, 10/20 capsules

Active ingredients

ibuprofen — 200 mg;

Auxiliary ingredients

sodium croscarmellose; talc; magnesium stearate; aerosil (silicon dioxide colloidal).

Antypiretic analgesis

Ibuprofen Medisorb is administered for headaches, migraines, toothaches, menstrual pains, neuralgia, backaches, muscular and rheumatic pains; in case of fever in flu and colds.

Administration is to be by mouth. For short term use only.

Adults and over 12-year-old children: 1 whole capsule (200 mg) by mouth, without chewing, up to 3−4 times per day. The capsule should be swallowed with a drink of water. The interval between drug intakes should amount to 6−8 hours.

To achieve a faster therapeutic effect in adults, a single dose can be increased up to 2 capsules (400 mg) up to 3 times per day. The maximum daily dose is 1200 mg.

The maximum daily dose for 12−17 year-old children is 1000 mg.

If the symptoms stay present or worsen after administering the drug for 2−3 days, it is necessary to stop treatment and consult a doctor.

Shelf life

3 years. Prohibited to use after expiry date.

Storage conditions
Store in a dry place at a temperature below +25°С. Keep out of reach of children.

Terms of sale
Over the counter.

12+
for children, adults and elderly people

10
starts acting in 10 min after intake

1200
not more than 1200 mg per day